MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number IC-4593
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the catheter in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer contacted zoll after completing ivtm therapy on a patient and was attempting to remove the quattro catheter (lot # unknown).Before removal, they extracted residual saline from the catheter balloons but did not use the syringe provided with the catheter kit.The customer reported they were unable to remove the catheter due to resistance, although all saline had been removed from the catheter.Since the customer confirmed they had already followed zoll's instructions for use (ifu) and were still experiencing resistance, zoll tech support advised them to do an x-ray to identify the source of the resistance and call back.No further information was provided.The patient's status information was requested, but the customer did not provide a response.

Brand Name
QUATTRO® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE (HEPARIN)
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24779755
Report Number3010617000-2026-00197
Device Sequence Number10036968
Product Code NCX
UDI-Device Identifier00849111075282
UDI-Public00849111075282
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0783-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown